# SDR IPXA201906143250

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRBULK PIT DOOR CUTOUT IS CORRODED AT AFT LOWER CORNER.REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW A300 SRM 51-74-10. RESTORED SURFACE IAW A300-600 SRM 51-21-10 AND 51-75-10.
